Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Sun burns on hand, face, neck - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sun Burn
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you
Doctor :   Are you with me XXXXXXXX ?
User :   hello doctor, i have sun burns on my hands, neck and on my face also.. what i can do to reduce those sun burns
User :   please help me out in this case...
Doctor :   Since when are you having it and what has been the cause of it
User :   now my age is 21. and from my 16th age i have it..

Doctor :   ok
User :   i used to play games in sunlight.. that may be 1 of the cause
Doctor :   You will need Steroid medications to over come the same and they will need ti be assessed after examination if you would need Topical or Oral medications
User :   now i am working.. and i dont have time do all home treatments..
Doctor :   Apply aloevera or another cooling agent.
Doctor :   Apply cold compresses such as a towel dampened with cool tap water to the affected skin. Or take a cool bath or shower.
Doctor :   Drink plenty of fluids.

Doctor :   Are you with me ?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor